Bounds on Autocorrelation Coefficients of Rudin-Shapiro Polynomials - Archive ouverte HAL Access content directly
Journal Articles Analysis Mathematica Year : 2019

Dates and versions

hal-02431369 , version 1 (07-01-2020)

Identifiers

Cite

Jean-Paul Allouche, S. Choi, Alain Denise, T. Erdélyi, B. Saffari. Bounds on Autocorrelation Coefficients of Rudin-Shapiro Polynomials. Analysis Mathematica, 2019, 45 (4), pp.705-726. ⟨10.1007/s10476-019-0003-4⟩. ⟨hal-02431369⟩
65 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More